# SDR REXA201200106

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 24,656 hours, 21,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SECTION FLOOR EMERGENCY LIGHTING INTERMITTANT.  OPC FLOOR EMERGENCY LIGHT IAW AMM 33-51-01 OPC NORMAL.
